MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BROACH CORAIL AMT 16; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US BROACH CORAIL AMT 16; HIP INSTRUMENTS : BROACHES
Model Number L20416
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon broached using corail 8-16 calcar reamed over a 16 was then unable to fit the neck to trial as reported by scrub nurse.There was a surgical delay of unknown length.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was received for examination.After visual examination of the part, there were not observed damages on the on the broach's post which could cause assembling difficulties.Device was tested with a neck trial retained sample (l20431) and unavailability to assemble condition was not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.It was reported that the calcar reamed over a 16 was then unable to fit the neck to trial.All available evidence was reviewed.Based on the photo evidence provided, complaint was confirmed.A review of the provided photographic images identified scratches on the broach's post upper lip curvature, making the surface rough for assembling.Neck trail should slide smoothly onto the broach.The potential cause can be attributed to normal use.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 16
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14013466
Report Number1818910-2022-06149
Device Sequence Number5090271
Product Code HTO
UDI-Device Identifier10603295258186
UDI-Public10603295258186
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20416
Device Catalogue NumberL20416
Device Lot NumberSO2024137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer06/17/2022
06/24/2022
06/29/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date06/17/2022
06/28/2022
06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown